# SDR DXTA2013053105404

- Difficulty date: May 30, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 5,363 hours, 3,491 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Dirty
- Location: Nlg Wheel
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR MADE LOUD BANGING NOISE UPON GEAR RETRACTION, SHOOK GLARE SHIELD.  NOSE STRUT WITHIN LIMITS RETRACTION GUIDES SEEM TO ALIGNED CORRECTLY.   CYCLED GEAR, UNABLE TO DUPLICATE.    CHECKED SERVICE OF NOSE STRUT FOUND LOWER CHAMBER TO BE LOWER AT 15 PSI.  FOUND LT NOSE WHEEL TO EXCESSIVELY SPIN POSSIBLE CAUSING NOISE AFTER GEAR RETRACTION.  REMOVED LT NLG WHEEL,  CLEANED BEARINGS.  PACKED BEARINGS AND INSTALLED NLG WHEEL ASSY WITH NEW GREASE SEALS REF MM 32-41-10.  SERVICED NLG STRUT FLUID AND GAS CHARGE IAW MM 32-20-00, REV 19.  NLG CLEARANCE CHECKED GOOD.  SERVICE RESEVIOR AND LOWERED ACFT FROM JACKS.
